← Return to Has anyone suffered from dyskinesia or dystonia - toes curl under

Discussion
Comment receiving replies
Profile picture for sparkyr70 @sparkyr70

@hopeful33250
The medicine is INBRIJA . It is a inhaler. I have not talked to my Neurologist. I have appointment in a few days. Before I stopped, I researched how to stop. Which was all about weaning. I was on two meds, Rytary Extended Carbidopa Levodopa. The foot rollover/curled toes appeared after a couple of years. I researched and found out about dystonia and its affects.
Since both of my meds have carpa/levodopa I knew that their was no way I could stop all the Meds. I knew the INBRIJA was the culprit. toes curl /left rollover. Nearly stopped. however the curled toes did not recover. Unfortunately in the last couple month the side affect is increasing. I have some tremors appearing on my ankle, foot & left hand.

My neurologist might not be happy withe me. But it did work for many months.
Currently I'm in PT. our goal is to strengthen the surrounding muscles.

Jump to this post


Replies to "@hopeful33250 The medicine is INBRIJA . It is a inhaler. I have not talked to my..."

@sparkyr70
Thank you for the HUGS!

Congratulations on your physical therapy, @sparkyr70. That is great. I'd be interested to hear what your neurologist suggests to you about the curled toes. Will you post again?